Illinois Journal of Mathematics

Geometric and topological properties of certain $w^{\ast}$ compact convex subsets of double duals of banach spaces, which arise from the study of invariant means

Edmond E. Granirer

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 30, Issue 1 (1986), 148-174.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256044757

Digital Object Identifier
doi:10.1215/ijm/1256044757

Mathematical Reviews number (MathSciNet)
MR822389

Zentralblatt MATH identifier
0606.46006

Subjects
Primary: 43A07: Means on groups, semigroups, etc.; amenable groups
Secondary: 46A55: Convex sets in topological linear spaces; Choquet theory [See also 52A07] 46B20: Geometry and structure of normed linear spaces

Citation

Granirer, Edmond E. Geometric and topological properties of certain $w^{\ast}$ compact convex subsets of double duals of banach spaces, which arise from the study of invariant means. Illinois J. Math. 30 (1986), no. 1, 148--174. doi:10.1215/ijm/1256044757. https://projecteuclid.org/euclid.ijm/1256044757


Export citation